# SDR AALA20050526

- Difficulty date: August 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS IN AISLE SEAT ROWS 22 TO 26 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN AISLE SEAT ROWS 22 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
